Page web de Jean-Marc Sac-Epée

Statut


Nom:
  Sac-Epée

Prénom:
  Jean-Marc

Fonctions: 
Ingénieur de Recherche en Calcul Scientifique




Adresse administrative :

    Institut Élie Cartan de Lorraine,
    UMR 7502, Université de Lorraine - Metz,
    Tél 03 87 54 72 69    Fax 03 87 31 52 73 
    URL  http://iecl.univ-lorraine.fr/~Jean-Marc.Sac-Epee

agrandir
                                   
Quelques co-auteurs d'hier et d'aujourd'hui...



  jean-marc.sac-epee@univ-lorraine.fr




Publications




25.  El Otmani, S.; Rhin, G.; Sac-Épée, J.-M.
Finding new limit points of Mahler's measure by genetic algorithms.
à paraître dans Experimental Mathematics

24.  El Arwadi, T.; Flammang, V.; Rhin, G.; Sac-Épée, J.-M.
Extension of the notion of Mahler measure to a certain class of holomorphic functions. Properties and applications.
Results Math. 72 (2017), no. 1-2, 787-791

23.  Chrayteh, H.; El Arwadi, T.; El Kontar, S.; Sac-Épée, J.-M.
About the D-bar reconstruction method for complex conductivities: error estimates.
Journal of Analysis and Applications Vol. 16 (2018), No.1, pp.1-40

22.  Chrayteh, H.; El Arwadi, T.; El Kontar, S.; Sac-Épée, J.-M.
Stability of the D-bar reconstruction method for complex conductivities.
Aust. J. Math. Anal. Appl. 13, No. 1, Article No. 21, 14 p., 2016.

21.  El Otmani, S.; Maul, A.; Rhin, G.; Sac-Épée, J.-M.
Finding new small degree polynomials with small Mahler measure by genetic algorithms.
à paraître dans Rocky Mountain Journal of Mathematics

20.  Ali Ahmad, R.; El Arwadi, T.; Chrayteh, H.; Sac-Épée, J.-M.
A Priori and A Posteriori Error Estimates for a Crank Nicolson Type Scheme of an Elliptic Problem with Dynamical Boundary Conditions.
Journal of Mathematics Research, Vol 8, No 2, April 2016

19.  Ali Ahmad, R.; El Arwadi, T.; Chrayteh, H.; Sac-Épée, J.-M.
A Crank-Nicolson Scheme for the Dirichlet-to-Neumann Semigroup.
J. Appl. Math. 2015, Art. ID 429641, 5 pp. doi:10.1155/2015/429641

18.  El Otmani, S ; Rhin, G.; Sac-Épée, J.-M.
A Salem number with degree 34 and trace −3.
J. Number Theory 150 (2015), 21-25.

17. Cherif, M.A.; El Arwadi, T.; Emamirad, H.; Sac-Épée, J.-M.
Dirichlet-to-Neuman semigroups acts as a magnifying glass.
Semigroup Forum 88 (2014), no. 3, 753-767.

16.
El Otmani, S.; Maul, A.; Rhin, G.; Sac-Épée, J.-M.
Finding degree 16 monic irreducible integer polynomials of minimal trace by optimization methods.
Exp. Math. 23 (2014), no. 1, 1-5.

15.
El Otmani, S.; Maul, A.; Rhin, G.; Sac-Épée, J.-M.
Integer Linear Programming applied to determining monic hyperbolic irreducible polynomials with integer coefficients and span less than 4.
J. Théor. Nombres Bordeaux 25, (2013) no. 1, 71-78

14.
El Otmani, S.; Rhin, G.; Sac-Épée, J.-M.
The EM algorithm applied to determining new limit points of Mahler measures.
Control Cybernet., 39 (2010), no. 4, 1185-1192

13.
Belhachmi, Z.; Sac-Épée, J.-M.; Sokolowski, J.; Tahir, S.
Locking-Free Finite Elements for Unilateral Crack Problems in Elasticity.
Math. Model. Nat. Phenom.  4  (2009), no. 1, 1-20

12. Belhachmi, Zakaria; Bucur, Dorin; Sac-Épée, Jean-Marc
Finite element approximation of the Neumann eigenvalue problem in domains with multiple cracks.
IMA J. Numer. Anal.  26  (2006),  no. 4, 790--810.

11. Flammang, Valérie; Rhin, Georges; Sac-Épée, Jean-Marc
Integer transfinite diameter and polynomials with small Mahler measure.
Math. Comp.  75  (2006),  no. 255, 1527--1540 (electronic).

10. Belhachmi, Zakaria; Bucur, Dorin; Buttazzo, Giuseppe; Sac-Épée, Jean-Marc
Shape optimization problems for eigenvalues of elliptic operators.
ZAMM Z. Angew. Math. Mech. 86 (2006), no. 3, 171--184.

9. Sac-Épée, J.-M.; Taous, K.
On a wide class of nonlinear models for non-Newtonian fluids with mixed boundary conditions in thin domains.
Asymptot. Anal. 44 (2005), no. 1-2, 151--171.

8. Belhachmi, Z.; Sac-Épée, J. M.; Sokolowski, J.
Mixed finite element methods for smooth domain formulation of crack problems.
SIAM J. Numer. Anal. 43 (2005), no. 3, 1295--1320 (electronic).

7. Sac-Épée, J.-M.; Taous, K.
On the behaviour of a diphasic flow with a weak relative viscosity.
AMRX Appl. Math. Res. Express (2004), no. 2, 43--71.

6. Belhachmi, Zakaria; Sac-Épée, Jean-Marc; Sokolowski, Jan
Approximation par la méthode des éléments finis de la formulation en domaine régulier de problèmes de fissures. (French) [Finite element approximation of the smooth domain formulation of crack problems]
C. R. Math. Acad. Sci. Paris 338 (2004), no. 6, 499--504.

5. Rhin, G.; Sac-Épée, J.-M.
New methods providing high degree polynomials with small Mahler measure.
Experiment. Math. 12 (2003), no. 4, 457--461.

4. Belhachmi, Z.; Brighi, B.; Sac-Épée, J. M.; Taous, K.
Numerical simulations of free convection about a vertical flat plate embedded in a porous medium.
Comput. Geosci. 7 (2003), no. 2, 137--166.

3. Sac-Épée, J.-M.; Saint Jean Paulin, J.
Study of a vibration problem for a perforated plate with Fourier boundary conditions.
Partial differential equations on multistructures (Luminy, 1999), 193--206, Lecture Notes in Pure and Appl. Math., 219, Dekker, New York, 2001.

2. Sac-Épée, J. M.; Saint Jean Paulin, J.
Evolution of a thin reticulated elastic structure.
Trends in applications of mathematics to mechanics (Lisbon, 1994), 278--289, Pitman Monogr. Surveys Pure Appl. Math., 77, Longman, Harlow, 1995.

1. Otmani, S. El; Sac-Épée, J.-M.; Saint Jean Paulin, J.
Study of a perforated thin plate according to the relative sizes of its different parameters.
Math. Methods Appl. Sci. 18 (1995), no. 7, 571--589.